Enrique Artal Bartolo (ORCID: 0000-0002-8276-5116)
Enrique Artal Bartolo (ORCID: 0000-0002-8276-5116)
Catedrático de Geometría y Topología, Universidad de Zaragoza
Bestätigte E-Mail-Adresse bei unizar.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Sur les couples de Zariski
E Artal
J. Algebraic Geom. 3, 223-247, 1994
1591994
A survey on Zariski pairs
E Artal, JI Cogolludo, H Tokunaga
Adv. Stud. Pure Math 50, 1-100, 2008
79*2008
Quasi-ordinary singularities and their zeta functions
E Artal Bartolo, P Cassou-Nogues, I Luengo, A Melle Hernández
Memoirs of the Amer. Math. Soc 178, 2005
69*2005
Topology and combinatorics of real line arrangements
EA Bartolo, JC Ruber, JIC Agustın, MM Buzunáriz
Compos. Math 141 (6), 1578-1588, 2005
612005
Zariski pairs, fundamental groups and Alexander polynomials
EA Bartolo, JC Ruber
Journal of the Mathematical Society of Japan 50 (3), 521-543, 1998
571998
Monodromy conjecture for some surface singularities
A Melle Hernández, E Artal Bartolo, P Cassou-Noguès, I Luengo Velasco
Annales Scientifiques de l'École Normale Supérieure. Quatrième Série 35 (4 …, 2002
54*2002
Braid monodromy and topology of plane curves
EA Bartolo, JC Ruber, JI Cogolludo Agustín
Duke Mathematical Journal 118 (2), 261-278, 2003
512003
Sur la topologie des polynômes complexes
E Artal-Bartolo, P Cassou-Noguès, A Dimca
PROGRESS IN MATHEMATICS-BOSTON- 162, 317-343, 1998
451998
Characteristic varieties of quasi-projective manifolds and orbifolds
EA Bartolo, JI Cogolludo-Agustin, D Matei
arXiv preprint arXiv:1005.4761, 2010
43*2010
Effective invariants of braid monodromy and topology of plane curves
EA Bartolo, JC Ruber, J IGNACIO, C AGUSTÍN
43*2001
Effective invariants of braid monodromy
EA Bartolo, JC Ruber, JIC Agustín
TRANSACTIONS-AMERICAN MATHEMATICAL SOCIETY 359 (1), 165, 2007
422007
On sextic curves with big Milnor number, Trends in Singularities (A. Libgober and M. Tibar, eds.), Trends in Mathematics
E Artal, J Carmona, JI Cogolludo
Birkhäuser Verlag, Basel/Switzerland, 2002
42*2002
Une démonstration géométrique du théorème d'Abhyankar-Moh.
EA Bartolo
Journal für die reine und angewandte Mathematik 1995 (464), 97-108, 1995
421995
Invariants of Combinatorial Line Arrangements and Rybnikov's Example
E Artal, J Carmona, JI Cogolludo, MÁ Marco
arXiv preprint math/0403543, 2004
41*2004
Sextics with singular points in special position
E Artal, J Carmona, JI Cogolludo, HO Tokunaga
Journal of Knot Theory and Its Ramifications 10 (04), 547-578, 2001
402001
Intersection theory on abelian-quotient V-surfaces and Q-resolutions
EA Bartolo, J Martın-Morales, J Ortigas-Galindo
ArXiv e-prints, 2011
352011
Forme de Jordan de la monodromic des singularites superisolecs de surfaces, 1994
E Artal-Bartolo
Memoirs of the American Mathematical Society 120 (573), 525-525, 1996
35*1996
On polynomials whose fibers are irreducible with no critical points
EA Bartolo, P Cassou-Noguès, IL Velasco
Mathematische Annalen 299 (1), 477-490, 1994
321994
Zariski -plets of rational curve arrangements and dihedral covers
E Artal Bartolo, H Tokunaga
Topology and its Applications 142 (1), 227-233, 2004
272004
Cartier and Weil divisors on varieties with quotient singularities
E Artal Bartolo, J Martín-Morales, J Ortigas-Galindo
International Journal of Mathematics 25 (11), 1450100, 2014
262014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20